# SDR HEEA0012116

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 324473512
- Condition: Leaking
- Location: Engine
- Part time: 10,933 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL LEAKING THROUGH WEEP HOLE AT BOTTOM OF FUEL CONTROL. REPLACED WITH SERVICEABLE FUEL CONTROL.
